Mar 24, 2006
I am sustiva and truvada, cd 290, undtetctable. I have had two bouts of conjunctivitis in the last two months? Is there a problem with my immune system? The last time i was at my healthvare provider, he didnt worry too much about it. Should I not overreact? I am getting over a cold now as well, so I do not know if the pink eye is realted to the matter. Do you think that the recurring conjunctivitis has to do with my tcells hovering around 300? what r your thoughts?
Response from Dr. Henry
In most cases conjuctivitis in a patient on HIV meds with a CD4 count around 290 will be related to a viral or allergic condition that is not directlyu related to your HIV status. Having the eye evaluated by an ophthalmologist or having a culture (viral, bacterial) done if the pink eye has been severe is often a consideration. KH
HIV and CNS stimulation
propecia and hiv drugs
- How Long After Exposure Does It Take Hiv To Show Up In Blood Test?
- How Many Times Should You Get A Hepatitis B Vaccine?
- What Does Maculopapular Rash Look Like?
- Can You Get Hiv Through Contact With A Bloody Cut?
- Are Sore Throat Aches Pains Fatigue Fever Chills Hiv Symptoms?
- Muscle Weakness Twitches Neuropathy Right Side
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.